MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: - logic pts, size 4, 8mm (cat# 02-012-42-4008 / serial# (b)(6).- trapezoid tibial tray sz 4f/4t (cat# 204-04-44 / serial# (b)(6).- fluted stem extension 40l x 14 mm (cat# 204-34-04 / serial# (b)(6).- tibial augment block 1/2-sz 4 5mm (cat# 204-64-05 / serial# (b)(6).- tibial augment block 1/2-sz 4 5mm (cat# 204-64-05 / serial# (b)(6).- tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the male patient had original right revision knee performed on (b)(6) 2018.The patient presented back to surgeon's office with complaints of their bilateral tka's.Upon examination poly wear and osteolysis is evident.The poly implant within the patient is involved in the recall.The patient was scheduled for a revision right tka possible poly swap on (b)(6) 2023.The patient underwent a full knee revision to competitor's products.The exactech poly showed early wear and the metal implants were loose on the bone.There was no breakage of device.There was a greater than 45 minutes surgical delay but there was no adverse events as a result.Photos and images received.The device are not available for evaluation because the implants are sent to the hospital lab and then legal.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported may be the result of prosthesis wear, femoral loosening, and tibial loosening, or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component and the tibial construct to the respective bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17733427
Report Number1038671-2023-02248
Device Sequence Number15063036
Product Code JWH
UDI-Device Identifier10885862230492
UDI-Public10885862230492
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2021
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 4, 11MM
Device Catalogue Number02-012-51-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale